# SDR AALA20100707SJU01

- Difficulty date: July 6, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N655AA
- Make and model: Boeing 757223
- Aircraft serial: 24613
- Aircraft time: 59,534 hours, 20,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM SEAT 26D AT AFT DOOR TOO DIM.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS FROM SEAT 26D AT AFT DOOR.  OPS CHECKED NORMAL.
